| Model Number |
MMT-751PNAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had crack on case and keypad anomaly.The blood glucose value was unknown.Customer stated that the insulin pump requires more than one rewind with reservoir change, button was harder to press, pump has become unresponsive during battery change.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with missing end cap sticker noted.Device passed displacement test, rewind test, basic occlusion test.A21 error test, off no power test and all operating currents test.All buttons functioning properly.No button error alarm during testing.No moisture or corroded keypad found.No flatted keypad.Connector was inspected and locked on lcd board.(b)(4).